# SDR COEA2020062402921

- Difficulty date: May 20, 2020
- Submitted: June 24, 2020
- Operation: Air carrier
- Aircraft: N921FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 319
- Aircraft time: 27,962 hours, 32,004 cycles
- System (JASC): 5751 · Ailerons
- Part: Mount Bracket
- Part number: S27110109000
- Condition: Corroded
- Location: Lt Aileron Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON TAB ACTUATOR MOUNT BRACKET HAD CORROSION.  REPLACED WITH OEM PART.
